Mahgoub Transform Method for Solving Linear Fractional Differential Equations

International Journal of Mathematics Trends and Technology (IJMTT)
© 2018 by IJMTT Journal
Volume-58 Number-4
Year of Publication : 2018
Authors : A. Emimal Kanaga Puhpam and S. Katrin Lydia


A. Emimal Kanaga Puhpam and S. Katrin Lydia "Mahgoub Transform Method for Solving Linear Fractional Differential Equations" , International Journal of Mathematics Trends and Technology (IJMTT). V58(4):253-257 June 2018. ISSN:2231-5373. Published by Seventh Sense Research Group.


In this paper, Mahgoub Transform Method has been introduced for solving linear Fractional Differential Equations (FDEs) with constant coefficients. The fractional derivatives are described in the Caputo sense. Some fundamental properties of Mahgoub Transform necessary in solving FDE are derived. The efficiency of this method has been demonstrated using examples.

[1] K.Diethelm, The analysis of fractional differential equations: An application-oriented exposition using differential operators of Caputo type,Springer, 2010.
[2] S.Kazem, “Exact Solution of Some Linear Fractional Differential Equations by Laplace Transform”, International Journal of Nonlinear Science,vol. 16, pp. 3-11, 2013.
[3] S.Butera and M. D. Paola,“Fractional differential equations solved by using Mellin transform”. Communications in Nonlinear Science and Numerical Simulation,vol. 19, pp.2220-2227, 2014.
[4] A.Kilbas, Yu. F.Luchko, H. MartinezandJ. J. Trujillo,“Fractional Fourier transform in the framework of fractional calculus operators”, Integral Transforms and Special Functions, vol. 21, pp. 779-795, 2010.
[5] D.S.BodkheandS. K. Panchal,“On Sumudu Transform of fractional derivatives and its applications to Fractional Differential Equations”,Asian Journal of Mathematics and Computer Research, vol. 11, 69-77, 2016.
[6] K.Shahand and R. A. Khan, “The Applications of Natural Transform to the Analytical Solutions of Some Fractional Order Ordinary Differential Equations”,SindhUniversityResearchJournal, vol. 47, 683-686, 2015.
[7] Mohamed and A. E. Elsayed, “Elzaki Transformation for Linear Fractional Differential Equations”,Journal of Computational and Theoretical Nanoscience,vol. 12, pp. 2303-2305, 2015.
[8] R.Khandelwal, P. Choudhary and Y. Khandelwal, “Solution of fractional ordinary differential equation by Kamal transform”, International Journal of Statistics and Applied Mathematics,vol. 3, pp. 279-284, 2018.
[9] K.Diethelm, N. J. Ford and A. D. Freed, “Detailed error analysis for a fractional Adams method”,Numerical Algorithms, vol. 36, pp. 31-52, 2004.
[10] Y.M. Chen, Y. Q. Wei, D. Y. Liu and H. Yu, “Numerical solution for a class of nonlinear variable order fractional differential equations with Legendre wavelets”, Applied Mathematics Letters,vol. 46, pp. 83-88, 2015.
[11] K.Diethelm, N. J. Ford and A. D. Freed, “A predictor–corrector approach for the numerical solution of fractional differential equations”, Nonlinear Dynamics,vol. 29, pp. 3–22, 2002.
[12] M.M. AbdelrahimMahgoub, “The New Integral Transform ''Mahgoub Transform'',Advances in Theoretical and Applied Mathematics,vol. 11, pp. 391-398, 2016.

Mahgoub transform, Fractional Differential Equations, Mittag-Leffler.